# SDR AALA201806259008

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 51,384 hours, 15,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY EXIT LIGHT COVER IN FORWARD GALLEY DETACHED.  REPLACED THE LIGHT ASSEMBLY, CHECKED GOOD IAW AMM 33-51-02.
